# SDR MASA2010062300679

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 9,642 hours, 7,106 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LT BLEED DUCT WARNING.  MX CLEANED MT 203 AND MT 202.
